Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MacLover

Lower Immune System Anyone??

Recommended Posts

Just wondering if anyone has experienced a lower immune system due to taking accutane.

I seem to be catching things a little easier than I used to. It might be just this time of year with the flu's running so ramped, but I thought I would ask.

Mac

Share this post


Link to post
Share on other sites

I know my dosage is normal, not high... but I've never felt this good before... maybe because last autumn I joined a swimming team and I swim 3 times a week (and I've been told that swimming can increase the immune system). I just had a very weak cold last january... no temperature, no flu... and I feel full of energy... I'm happy beacuse before going on tane I was scared about the possible weakness, even if my derm reassured me about it...

So now I'm surprised :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×